# SDR 2013FA0000748

- Difficulty date: December 14, 2013
- Submitted: December 14, 2013
- Operation: General aviation
- Aircraft: N80392
- Make and model: Piper PA-28-236
- Aircraft serial: 288211021
- Aircraft time: 5,936 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 62679000
- Condition: Cracked
- Location: Flap Handle
- Part time: 5,936 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREE CRACKED BRACKETS.
